Anxiety dating again speed dating in denver

Suddenly it dawned on me that the pill might effect mood, so I checked the side effects listed in my packet and sure enough depression was listed, so I googled anxiety and the pill and was amazed to find all your comments.I've discussed them with my incredibly supportive boyfriend of 10 years and we've agreed I'm not going to start my next course of pills at the end of this week.I have no energy and my brain feels like it's hazy and I can't concentrate.Granted, I experienced some quite traumatic life events in my early-mid 20s, so I had always put how I was feeling down to this.That's a result of normal physiological fluctuations in our hormones, so imagine how a birth control product could potentially affect us? you will get back to normal, it just sometimes takes a while. I hate birth control and I never want my daughters to take it. I just wanted to get back on here and let people know....... This pill is helping with my migraines so I want to stay on it but the bleeding and severe personality change are hugely problematic. Only weeks ago I was so in love and feeling secure and happy.

My husband has been great and so patient but has come to his wits end which is making me even more anxious. My worry all stems around my husband, i am obsessed with his past and constantly worry he will leave me/cheat/fancy other women. I ALWAYS feel like I am the only person in the world who thinks this way. I want everyone to get the benefit of replies and support from the forum, which often doesn't happen when you post on an older thread like this. To get some input and support, please copy/paste your posts into a new thread.Just think about it, hormones affect us in many different ways. I hate birth control and I never want my daughters to take it. I just wanted to get back on here and let people know....... Thank you--the same thing is happening to me on Loestrin and it's comforting to know that this really is all in my head.Just think of how your emotions can be all over the place at that time of the month. The dr wanted to put me on anti depressants, which only made it worse. It still feels real and I feel so agitated and anxious it's hard to get through my day.I literally feel like I have gone crazy and beyond the point of return.I have NO reason to be depressed or anxious, i have a wonderful husband and have just bought an amazing house. I too am 30, i was on Cilest for 10 years and then switched to Micrgynon.

Leave a Reply